Alert archive / Missouri / River Flood Warnings in 2008
River Flood Warning 33, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at Mar 19, 2008, 2:20 AM CDT for Jasper County, Newton County, Missouri. It took effect at Mar 19, 2008, 8:23 AM CDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Mar 19, 2008, 2:20 AM CDT (07:20 UTC)
- In effect from
- Mar 19, 2008, 8:23 AM CDT
- Expired
- Mar 20, 2008, 8:44 AM CDT
- In force
- 24 hr
- Issued by
- NWS Springfield, MO
- Flood severity
- Minor
Counties Jasper County, MO, Newton County, MO
The radar
The Springfield radar (KSGF), 86 km from the middle of the area, began a volume at 07:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Shoal Creek (MO) near Joplin (JOPM7). The gauge peaked at 18.28 ft at Mar 19, 2008, 1:00 PM CDT.
- Action stage
- 7 ft
- Minor stage
- 11.5 ft
- Moderate stage
- 16 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07187000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KSGF 190720 FLWSGF BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 220 AM CDT WED MAR 19 2008 ...THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... SHOAL CREEK NEAR JOPLIN AFFECTING JASPER AND NEWTON COUNTIES .HEAVY RAINFALL OF THREE TO SIX INCHES MONDAY EVENING AND TUESDAY HAS CAUSED RIVER LEVELS TO RISE. THOSE WITH PROPERTY AND LIVESTOCK ALONG THE RIVER SHOULD CONTINUE TO MONITOR RIVER CONDITIONS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE) MOC097-145-191920- /O.NEW.KSGF.FL.W.0033.080319T1443Z-080321T2136Z/ /JOPM7.1.ER.080319T1443Z.080320T0000Z.080320T2136Z.NR/ 220 AM CDT WED MAR 19 2008 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLOOD WARNING FOR THE SHOAL CREEK NEAR JOPLIN. * FROM THIS MORNING TO FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 2:01 AM WEDNESDAY THE STAGE WAS 11.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 14.9 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW AFTERNOON. * IMPACT...AT 15.0 FEET...MODERATE FLOODING BEGINS AT THE GAGE SITE. $$
6 follow-up statements
000 WGUS43 KSGF 191324 FLWSGF BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 824 AM CDT WED MAR 19 2008 ...FORECAST FLOODING CHANGED FROM MINOR TO RECORD SEVERITY FOR THE FOLLOWING RIVERS IN MISSOURI... SHOAL CREEK NEAR JOPLIN AFFECTING JASPER AND NEWTON COUNTIES .HEAVY RAINFALL ACROSS THE AREA HAS CAUSED RIVER LEVELS TO RISE SIGNIFICANTLY. RECORD FLOODING IS EXPECTED. THOSE WITH PROPERTY AND LIVESTOCK ALONG THE RIVER SHOULD CONTINUE TO MONITOR RIVER CONDITIONS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE) MOC097-145-200124- /O.EXT.KSGF.FL.W.0033.080319T1323Z-080321T1140Z/ /JOPM7.3.ER.080319T1100Z.080319T1800Z.080320T1140Z.NR/ 824 AM CDT WED MAR 19 2008 ...OBSERVED FLOODING INCREASED FROM MINOR TO MAJOR SEVERITY... ...FORECAST FLOODING INCREASED FROM MINOR TO RECORD SEVERITY... THE FLOOD WARNING CONTINUES FOR THE SHOAL CREEK NEAR JOPLIN. * FROM THIS MORNING TO FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:01 AM WEDNESDAY THE STAGE WAS 16.2 FEET. * MAJOR FLOODING IS OCCURRING AND RECORD FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.3 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING. * IMPACT...AT 17.2 FEET...THIS IS THE RECORD FLOOD LEVEL REACHED ON JUNE 11, 1995. $$
000 WGUS83 KSGF 191328 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 828 AM CDT WED MAR 19 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... ELK RIVER NEAR TIFF CITY AFFECTING MCDONALD COUNTY SPRING RIVER AT CARTHAGE AFFECTING JASPER COUNTY SPRING RIVER NEAR WACO AFFECTING JASPER COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... SHOAL CREEK NEAR JOPLIN AFFECTING JASPER AND NEWTON COUNTIES .HEAVY RAINFALL ACROSS THE AREA HAS CAUSED RIVER LEVELS TO RISE. DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE) MOC097-145-200428- /O.CON.KSGF.FL.W.0033.000000T0000Z-080321T1140Z/ /JOPM7.3.ER.080319T1100Z.080319T1800Z.080320T1140Z.NR/ 828 AM CDT WED MAR 19 2008 THE FLOOD WARNING CONTINUES FOR THE SHOAL CREEK NEAR JOPLIN. * UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:01 AM WEDNESDAY THE STAGE WAS 16.2 FEET. * MAJOR FLOODING IS OCCURRING AND RECORD FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.3 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING. * IMPACT...AT 17.2 FEET...THIS IS THE RECORD FLOOD LEVEL REACHED ON JUNE 11, 1995. $$ MOC097-200428- /O.EXT.KSGF.FL.W.0027.000000T0000Z-080322T1442Z/ /CHTM7.2.ER.080318T1923Z.080320T0000Z.080321T1442Z.NO/ 828 AM CDT WED MAR 19 2008 THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER AT CARTHAGE. * UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:45 AM WEDNESDAY THE STAGE WAS 18.2 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.6 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE FRIDAY MORNING. * IMPACT...AT 20.0 FEET...MAJOR FLOODING BEGINS AT THE GAGE SITE. $$ MOC097-200428- /O.EXT.KSGF.FL.W.0031.000000T0000Z-080322T1200Z/ /WCOM7.1.ER.080319T0139Z.080320T1200Z.080321T1200Z.NO/ 828 AM CDT WED MAR 19 2008 THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER NEAR WACO. * UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 AM WEDNESDAY THE STAGE WAS 22.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.8 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING. $$ MOC119-200428- /O.EXT.KSGF.FL.W.0025.000000T0000Z-080321T1623Z/ /TIFM7.3.ER.080318T1706Z.080319T1800Z.080320T1623Z.NO/ 828 AM CDT WED MAR 19 2008 THE FLOOD WARNING CONTINUES FOR THE ELK RIVER NEAR TIFF CITY. * UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 AM WEDNESDAY THE STAGE WAS 25.2 FEET. * MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.3 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW LATE MORNING. * IMPACT...AT 25.0 FEET...MAJOR FLOODING BEGINS AROUND THE GAGE SITE. $$
000 WGUS83 KSGF 191602 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1102 AM CDT WED MAR 19 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... SHOAL CREEK NEAR JOPLIN AFFECTING JASPER AND NEWTON COUNTIES .HEAVY RAINFALL ACROSS THE AREA HAS CAUSED RIVER LEVELS TO RISE. DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE) MOC097-145-200702- /O.EXT.KSGF.FL.W.0033.000000T0000Z-080321T1026Z/ /JOPM7.3.ER.080319T1100Z.080319T1800Z.080320T1026Z.NR/ 1102 AM CDT WED MAR 19 2008 THE FLOOD WARNING CONTINUES FOR THE SHOAL CREEK NEAR JOPLIN. * UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM WEDNESDAY THE STAGE WAS 17.7 FEET. * RECORD FLOODING IS OCCURRING AND RECORD FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.0 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW. * IMPACT...AT 17.2 FEET...THIS IS THE RECORD FLOOD LEVEL REACHED ON JUNE 11, 1995. $$
000 WGUS83 KSGF 200138 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 838 PM CDT WED MAR 19 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... ELK RIVER NEAR TIFF CITY AFFECTING MCDONALD COUNTY JACKS FORK RIVER AT EMINENCE AFFECTING SHANNON COUNTY JAMES RIVER AT GALENA AFFECTING STONE COUNTY MARMATON RIVER NEAR NEVADA AFFECTING VERNON COUNTY SHOAL CREEK NEAR JOPLIN AFFECTING JASPER AND NEWTON COUNTIES SPRING RIVER NEAR WACO AFFECTING JASPER COUNTY .HEAVY RAINFALL ACROSS THE REGION HAS CAUSED RIVER LEVELS TO RISE. MOST RIVERS HAVE CRESTED AND HAVE BEGAN TO FALL. DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE) MOC097-145-201638- /O.EXT.KSGF.FL.W.0033.000000T0000Z-080321T1130Z/ /JOPM7.3.ER.080319T1100Z.080319T1731Z.080320T1130Z.NR/ 838 PM CDT WED MAR 19 2008 ...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE SHOAL CREEK NEAR JOPLIN. * UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:01 PM WEDNESDAY THE STAGE WAS 17.3 FEET. * RECORD FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW MORNING. * IMPACT...AT 17.2 FEET...THIS IS THE RECORD FLOOD LEVEL REACHED ON JUNE 11, 1995. $$ MOC097-201637- /O.EXT.KSGF.FL.W.0031.000000T0000Z-080322T0951Z/ /WCOM7.1.ER.080319T0139Z.080320T0030Z.080321T0951Z.NO/ 838 PM CDT WED MAR 19 2008 THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER NEAR WACO. * UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 PM WEDNESDAY THE STAGE WAS 26.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY FRIDAY MORNING. * IMPACT...AT 27.0 FEET...FLOOD WATERS CAUSE HIGHWAY 171 BRIDGE, DOWNSTREAM FROM THE GAGE SITE TO CLOSE. $$ MOC209-201637- /O.EXT.KSGF.FL.W.0023.000000T0000Z-080321T2316Z/ /GLNM7.3.ER.080318T1553Z.080319T1517Z.080320T2316Z.NR/ 838 PM CDT WED MAR 19 2008 THE FLOOD WARNING CONTINUES FOR THE JAMES RIVER AT GALENA. * UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM WEDNESDAY THE STAGE WAS 31.8 FEET. * MAJOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW EVENING. * IMPACT...AT 31.0 FEET...MAJOR FLOODING BEGINS AT THE GAGE SITE, AND FLOOD WATERS BEGIN TO IMPACT SOME RESIDENCES OF GALENA. $$ MOC119-201637- /O.EXT.KSGF.FL.W.0025.000000T0000Z-080321T1350Z/ /TIFM7.3.ER.080318T1706Z.080319T1145Z.080320T1350Z.NO/ 838 PM CDT WED MAR 19 2008 THE FLOOD WARNING CONTINUES FOR THE ELK RIVER NEAR TIFF CITY. * UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 PM WEDNESDAY THE STAGE WAS 22.2 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW MORNING. $$ MOC203-201637- /O.EXT.KSGF.FL.W.0022.000000T0000Z-080321T0247Z/ /EMCM7.2.ER.080318T1700Z.080319T1100Z.080320T0247Z.NR/ 838 PM CDT WED MAR 19 2008 THE FLOOD WARNING CONTINUES FOR THE JACKS FORK RIVER AT EMINENCE. * UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 PM WEDNESDAY THE STAGE WAS 13.6 FEET. * MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TONIGHT. * IMPACT...AT 15.0 FEET...MODERATE FLOODING BEGINS AT THE GAGE SITE. $$ MOC217-201637- /O.EXT.KSGF.FL.W.0032.000000T0000Z-080322T0409Z/ /NVDM7.1.ER.080319T1300Z.080320T1200Z.080321T0409Z.NO/ 838 PM CDT WED MAR 19 2008 ...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE MARMATON RIVER NEAR NEVADA. * UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:45 PM WEDNESDAY THE STAGE WAS 21.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.7 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW LATE EVENING. * IMPACT...AT 22.0 FEET...FLOOD WATERS BEGIN TO IMPACT THE COUNTY ROAD, WEST OF NEVADA, AT THE GAGE SITE. $$
000 WGUS83 KSGF 200759 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 259 AM CDT THU MAR 20 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... ELK RIVER NEAR TIFF CITY AFFECTING MCDONALD COUNTY SPRING RIVER AT CARTHAGE AFFECTING JASPER COUNTY SHOAL CREEK NEAR JOPLIN AFFECTING JASPER AND NEWTON COUNTIES SPRING RIVER NEAR WACO AFFECTING JASPER COUNTY .HEAVY RAINFALL ACROSS THE RIVER BASIN HAS CAUSED RIVER LEVELS TO RISE. DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE) MOC097-202259- /O.EXT.KSGF.FL.W.0027.000000T0000Z-080322T0506Z/ /CHTM7.2.ER.080318T1923Z.080319T1457Z.080321T0506Z.NO/ 259 AM CDT THU MAR 20 2008 THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER AT CARTHAGE. * UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 2:45 AM THURSDAY THE STAGE WAS 14.7 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER MIDNIGHT. * IMPACT...AT 15.0 FEET...FLOOD WATERS REACH APPROXIMATELY ONE FOOT IN DEPTH ALONG CIVIL WAR ROAD, SOUTH AND WEST OF THE SPRING RIVER. $$ MOC097-145-202258- /O.EXT.KSGF.FL.W.0033.000000T0000Z-080321T1013Z/ /JOPM7.3.ER.080319T1100Z.080319T1731Z.080320T1013Z.NR/ 259 AM CDT THU MAR 20 2008 THE FLOOD WARNING CONTINUES FOR THE SHOAL CREEK NEAR JOPLIN. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 2:30 AM THURSDAY THE STAGE WAS 15.2 FEET. * MODERATE FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY THIS MORNING. * IMPACT...AT 15.0 FEET...MODERATE FLOODING BEGINS AT THE GAGE SITE. $$ MOC097-202258- /O.EXT.KSGF.FL.W.0031.000000T0000Z-080322T0905Z/ /WCOM7.1.ER.080319T0139Z.080320T0345Z.080321T0905Z.NO/ 259 AM CDT THU MAR 20 2008 THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER NEAR WACO. * UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 2:30 AM THURSDAY THE STAGE WAS 26.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY TOMORROW. * IMPACT...AT 27.0 FEET...FLOOD WATERS CAUSE HIGHWAY 171 BRIDGE, DOWNSTREAM FROM THE GAGE SITE TO CLOSE. $$ MOC119-202258- /O.EXT.KSGF.FL.W.0025.000000T0000Z-080321T1243Z/ /TIFM7.3.ER.080318T1706Z.080319T1145Z.080320T1243Z.NO/ 259 AM CDT THU MAR 20 2008 THE FLOOD WARNING CONTINUES FOR THE ELK RIVER NEAR TIFF CITY. * UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 2:30 AM THURSDAY THE STAGE WAS 17.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS MORNING. $$
000 WGUS83 KSGF 201344 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 844 AM CDT THU MAR 20 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSOURI... SHOAL CREEK NEAR JOPLIN AFFECTING JASPER AND NEWTON COUNTIES .HEAVY RAINFALL THAT HAS CAUSED RIVER LEVELS TO RISE HAS ENDED. DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE) MOC097-145-201414- /O.CAN.KSGF.FL.W.0033.000000T0000Z-080321T1013Z/ /JOPM7.3.ER.080319T1100Z.080319T1731Z.080320T1030Z.NR/ 844 AM CDT THU MAR 20 2008 THE FLOOD WARNING IS CANCELLED FOR THE SHOAL CREEK NEAR JOPLIN. * AT 8:00 AM THURSDAY THE STAGE WAS 12.9 FEET. * FELL BELOW FLOOD STAGE AT 5:30 AM THURSDAY. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 6.6 FEET BY TOMORROW MORNING. * IMPACT...AT 14.0 FEET...MINOR FLOODING BEGINS AROUND THE GAGE SITE. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Mar 19, 12:40 AM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Mar 19, 12:40 AM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1240 AM CDT WED MAR 19 2008
...UPDATE TO AVIATION...
.UPDATE...
RAINFALL CONTINUES ACROSS THE REGION. SUBSTANTIAL FLOODING WILL
CONTINUE INTO WEDNESDAY MORNING WITH MODERATE TO MAJOR RIVER
FLOODING EXPECTED WEDNESDAY AND LIKELY BEYOND.
STRONG UPPER LOW NOW BEGINNING TO PROGRESS A BIT INTO TEXAS.
ELONGATED UPPER JET ORIENTED FROM CENTRAL/EAST TEXAS THROUGH
EASTERN KANSAS AND INTO THE GREAT LAKES REGION. UPPER DIFFLUENCE
REMAINS PRONOUNCED ACROSS THE MIDDLE OF THE NATION. IN THE LOWER
LEVELS...A LOW LEVEL JET CONTINUES TO SLOWLY SHIFT EASTWARD INTO
THE LOWER MS RIVER VALLEY REGION. AT THE SFC...A COLD FRONT
EXTENDS FROM JUST SOUTHEAST OF THE BOOT HEEL OF MO TO NEAR LITTLE
ROCK AND TEXARKANA. A SFC LOW CONTINUES TO SLOWLY RIDE
NORTHEASTWARD ALONG THIS FRONT AND IS CURRENTLY LOCATED OVER
SOUTHWEST ARKANSAS.
LOOKING AT THE LATEST RUC INITIALIZATIONS...FRONTOGENESIS IN BOTH
THE LOW AND MID LEVELS WILL BE IN PLACE ALONG AND SOUTHEAST OF THE
INTERSTATE 44 CORRIDOR THROUGH THE OVERNIGHT HOURS. THE UPPER LOW
WILL BE SLOW TO TRAVERSE TEXAS...LIFTING TO THE EAST NORTHEAST
OVERNIGHT. THE UPPER LOW OVER TEXAS WILL WEAKEN A BIT AS IT DOES
SO...JOINING THE NORTHERN STREAM WEDNESDAY MORNING. THIS WILL
RESULT IN A SLOW END TO OUR LIGHT TO MODERATE RAINFALL. EASTWARD
PROGRESS OF THE BACK EDGE OF THE THIS RAINFALL WILL BE SLOW TO
NEGLIGIBLE OVER THE NEXT SEVERAL HOURS...WAITING UNTIL THE
AFOREMENTIONED SFC LOW IS EAST OF THE AREA AND THE UPPER LOW
ACCELERATES TO THE EAST NORTHEAST. STRONG UPPER SUPPORT AND DEEP
CONVERGENCE SHOULD MAINTAIN A NEARLY SOLID SHIELD OF RAINFALL
TONIGHT.
THE GOING FORECAST OF ONE TO THREE INCHES OF RAINFALL TONIGHT
LOOKS GOOD...HIGHER AMOUNTS OF THREE TO FIVE INCHES ARE POSSIBLE
OVER SOUTH CENTRAL MISSOURI.
GAGAN
&&
.DISCUSSION...
HEAVY RAIN CONTINUES ACROSS SOUTHWEST AND CENTRAL MISSOURI THIS
AFTERNOON. THOUGH WE HAVE SEEN TREMENDOUS RAINFALL AMOUNTS SO
FAR...WE STILL HAVE A PERIOD OF HEAVY RAINFALL THAT WILL MOVE UP
INTO THE AREA FROM NORTHWEST ARKANSAS AND EASTERN OKLAHOMA. ANY
ADDITIONAL RAINFALL WILL ONLY MAKE FLOODING MATTERS WORSE.
SHORT TERM (TONIGHT THROUGH THURSDAY)...
FRONT EXTENDS FROM SURFACE LOW OVER SOUTH CENTRAL ARKANSAS
NORTHEAST INTO THE MISSOURI BOOT HEEL THIS AFTERNOON. PROFILER DATA
OVER SOUTHWEST ARKANSAS CONTINUES TO SHOW A STRONG 50KT LOW LEVEL
JET EXTENDING FROM SOUTHWEST ARKANSAS UP INTO SOUTHEAST MISSOURI.
MOISTURE IS RIDING UP ALONG THIS BOUNDARY INTO NORTHEAST
OKLAHOMA/NORTHWEST ARKANSAS...INTO MOST OF THE CWA. UPPER LOW
STILL DOWN OVER SOUTHWEST MISSOURI. SO THE MOISTURE TRAIN WILL
STAY IN TACT OVER NIGHT. SERIOUS MAJOR TO RECORD FLOODING IS IN
THE PROCESS OF COMING TO FRUITION.
HEAVY RAIN WILL CONTINUE OVERNIGHT WITH AN ADDITIONAL 1.5-2.5
INCHES EXPECTED ALONG THE INTERSTATE 44 CORRIDOR. HPC QPF GUIDANCE
SHOWING ANOTHER 2-3 INCHES EXPECTED FOR COMMUNITIES SOUTH AND EAST
OF INTERSTATE 44 FOR TONIGHT. LATEST RUC GUIDANCE SHOWING A WAVE
ALONG THE FRONT PUSHING INTO SOUTHERN MISSOURI THIS EVENING. FLASH
FLOOD WARNINGS ARE WILL MOST LIKELY BE EXTENDED THROUGH THE
OVERNIGHT AREAS TO REFLECT THESE PRECIP AMOUNTS.
UPPER LOW OPENS AFTER MIDNIGHT AND TRACKS ACROSS SOUTHEAST
MISSOURI WEDNESDAY MORNING. PRECIPITATION WILL END FROM WEST TO
EAST WEDNESDAY MORNING.
CLAYCOMB
LONG TERM (FRIDAY THROUGH TUESDAY)...
IN THE LONG TERM...A PROGRESSIVE PATTERN DOMINATED BY NORTHWEST FLOW
ALOFT WILL DOMINATE OUR WEATHER PATTERN. SEVERAL UPPER LEVEL
DISTURBANCES WILL QUICKLY PROGRESS THROUGH THIS FLOW...EACH HAVING
AT LEAST A MINOR EFFECT ON OUR SENSIBLE WEATHER.
THE NICEST DAY DURING THE PERIOD WILL LIKELY BE FRIDAY AS LOW
PRESSURE TO THE NORTHWEST ISSUES A WARM AIR ADVECTION REGIME INTO
THE AREA BRIEFLY. THIS LOW WILL BE QUICK TO MOVE THROUGH...LARGELY
AFFECTING NORTHERN MISSOURI AND PERHAPS BRINGING A CHANCE FOR LIGHT
SHOWERS TO OUR NORTHERN CWA. THE LOW LEVELS LOOK TO BE QUITE DRY BUT
WE MAY HAVE ENOUGH LIFT AND MOISTURE IN THE MID LEVELS TO CREATE A
FEW RAIN SHOWERS. A COLD FRONT SWEEPS THROUGH ON THE BACK SIDE OF
THIS SYSTEM WITH MODERATE COLD AIR ADVECTION IN ITS WAKE. ANOTHER
UPPER LEVEL IMPULSE DIVES SOUTHEAST BY LATE SATURDAY. THE ECMWF IS
MORE AGGRESSIVE WITH PRECIP FOR THIS SYSTEM. WITH THE AMOUNT OF MID
LEVEL LIFT AND THE JET PATTERN PRESENT...THIS BECOMES BELIEVABLE.
HOWEVER...THERE IS ONCE AGAIN A QUESTION OF JUST HOW MUCH MOISTURE
WILL BE AVAILABLE.
IT APPEARS THAT THE GULF WILL OPEN UP BY LATE MONDAY AND SLIGHTLY
WARMER TEMPERATURES ALONG WITH MORE SIGNIFICANT MOISTURE WILL BE
BROUGHT NORTH. THE ECMWF HAS BEEN CONSISTENT IN BRINGING IN A WELL
DEVELOPED STORM SYSTEM WITH A CUTOFF LOW AT 500 HPA. THE GFS ON THE
OTHER HAND...HAS A WEAK WAVE IN THE UPPER FLOW MOVING THROUGH THE
GREAT LAKES REGION. HAVE TRENDED TOWARD THE ECMWF AND HAVE CHANCE
POPS IN THE GRIDS FOR THE MONDAY/TUESDAY TIME FRAME WITH THE MENTION
OF THUNDER. AT THIS TIME...IT APPEARS THERE WOULD BE SIGNIFICANT
COLD AIR BROUGHT IN WITH THIS SYSTEM. SNOW DOES NOT APPEAR
LIKELY...BUT CAN NOT BE COMPLETELY RULED OUT. FUTURE MODEL RUNS WILL
PROVIDE MORE DETAIL INTO THIS PORTION OF THE FORECAST.
BARJENBRUCH
&&
.AVIATION...
FOR THE 06Z TAF PACKAGE...FORECAST CHALLENGE FOR THE NEXT 6 TO 12
HOURS IS THE DEPARTING STORM SYSTEM. THE WESTERN EDGE OF THE AREA
OF RAINFALL THAT HAS PLAGUED THE REGION IS SLOWLY WORKING ITS WAY
TOWARD THE SGF AERODROME. CIGS/VIS HAVE BEEN VARIABLE AT BOTH JLN
AND SGF OVER THE PAST FEW HOURS...REALLY HUGGING MVFR/IFR AT SGF.
WITH ANOTHER AREA OF RAINFALL COMING ACROSS THE SGF AERODROME...
HAVE OPTED TO CONTINUE MENTIONING IFR CIGS. VISIBILITY SHOULD VARY
FROM MVFR TO VFR BASED ON RAINFALL INTENSITY. AT JLN...CIGS HAVE
RISEN TO THE MVFR CATEGORY AND THIS LOOKS TO PERSIST THROUGH THE
OVERNIGHT. IMPROVING VIS/CIG IS EXPECTED DURING THE LATE MORNING
HOURS WITH CLEARING BY MIDDAY.
GAGAN
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR MOZ055>058-
066>071-077>083-088>098-101>106.
KS...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR KSZ073-097-101.
&&Hazardous weather outlook, Mar 18, 7:07 PM CDT, 7 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 707 PM CDT TUE MAR 18 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-191800- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 707 PM CDT TUE MAR 18 2008 ...MODERATE TO MAJOR FLOODING ACROSS THE MISSOURI OZARKS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WIDESPREAD...DANGEROUS FLASH FLOODING IS EXPECTED TO CONTINUE ALONG AND SOUTHEAST OF A LINE FROM PITTSBURG KANSAS TO OSAGE BEACH TONIGHT AS ADDITIONAL ROUNDS OF RAIN AND EMBEDDED THUNDERSTORMS DEVELOP OVER THE SOUTHERN PLAINS AND SPREAD NORTHEAST ACROSS THE MISSOURI OZARKS. AN ADDITIONAL ONE TO THREE INCHES OF RAINFALL IS EXPECTED ALONG THE INTERSTATE 44 CORRIDOR TONIGHT...WITH TWO TO FIVE INCHES OF ADDITIONAL RAIN EXPECTED ALONG AND SOUTHEAST OF A LINE FROM BRANSON TO ROUND SPRING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WITH HEAVY RAINFALL MAY PERSIST OVER CENTRAL AND SOUTH CENTRAL MISSOURI WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. STORM SPOTTERS ARE ENCOURAGED TO REPORT FLOODING TO THEIR LOCAL EMERGENCY MANAGERS OR LAW ENFORCEMENT AGENCY...SO THEY CAN FORWARD THE REPORT TO THE NATIONAL WEATHER SERVICE IN SPRINGFIELD. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Local storm report, Mar 18, 9:37 PM CDT, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
937 PM CDT TUE MAR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 PM FLASH FLOOD 5 E BOLIVAR 37.61N 93.32W
03/18/2008 POLK MO EMERGENCY MNGR
POLK COUNTY RESPONDERS PERFORMED A WATER RESCUE AT THE
INTERSECTION OF THE POMME DE TERRE AND HIGHWAY 32. 3
VICTIMS WERE REMOVED FROM THE RAGING CURRENT
SUCCESSFULLY. THE LITTLE SAC RIVER IS FLOODING FARM LAND
SJOUTH OF MORRISVILLE. OVER 20 ROADS ARE CLOSED IN THE
COUNTY ALONG RIVERS AND CREEKS.
&&
DCRAMERLocal storm report, Mar 18, 9:40 PM CDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
940 PM CDT TUE MAR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM FLASH FLOOD MARSHFIELD 37.34N 92.91W
03/18/2008 WEBSTER MO EMERGENCY MNGR
OVER 50 ROADS CLOSED FROM FLASH FLOODING THORUGHOUT THE
COUNTY. ALSO...POMME DE TERRE...NIANGUA...JAMES
RIVER...AND THE FINLEY RIVER ARE ALL OUT OF THEIR BANKS.
&&
DCRAMERLocal storm report, Mar 18, 9:43 PM CDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
943 PM CDT TUE MAR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLASH FLOOD SPRINGFIELD 37.20N 93.29W
03/18/2008 GREENE MO EMERGENCY MNGR
*** 1 FATAL *** A COUPLE WERE WASHED AND SUBMERGED INTO
THE JAMES RIVER ON THE SOUTHEAST SIDE OF
SPRINGFIELD...NEAR THE INTERSECTION OF BATTLEFIELD AND
THE JAMES RIVER. AFTER A LONG RECOVERY EFFORT...A MALE
HAD DIED IN THE CAR. A FEMALE OCCUPANT SURVIVED.
&&
DCRAMERLocal storm report, Mar 18, 9:56 PM CDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
956 PM CDT TUE MAR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLASH FLOOD SALEM 37.65N 91.54W
03/18/2008 DENT MO EMERGENCY MNGR
TWO WATER RESCUES WERE PERFORMED THIS EVENING IN THE CITY
OF SALEM. ONE RESCUE EFFORT OCCURRED ON SPRING CREEK NEAR
DOSS ROAD. RESCUE EFFORTS HAVE BEEN POSTPONED DUE TO
DARKNESS. ANOTHER WATER RESCUE OCCURRED ON THE NORTH SIDE
OF SALEM. A ROAD COLLAPSED AND A CAR PLUNGED INTO THE
STREAM.
&&
DCRAMERLocal storm report, Mar 18, 10:38 PM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1038 PM CDT TUE MAR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM FLASH FLOOD 1 S BATTLEFIELD 37.10N 93.37W
03/18/2008 GREENE MO FIRE DEPT/RESCUE
WATER RESCUE IN PROGRESS. TWO INDIVIDUALS ARE TRAPPED ON
TOP OF THEIR CAR NEAR THE INTERSECTION OF HIGHWAY FF AND
FARM ROAD 194 NEAR THE GREENE AND CHRISTIAN COUNTY LINE.
&&
DCRAMERLocal storm report, Mar 19, 12:17 AM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1217 AM CDT WED MAR 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HEAVY RAIN SEYMOUR 37.15N 92.77W
03/18/2008 E7.03 INCH WEBSTER MO TRAINED SPOTTER
STORM TOTAL RAINFALL AS OF 9 PM MEASURED AT THE SEYMOUR
CITY HALL
&&
WISEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 8:31 PM CDT | River Flood Warning | SGF | Vernon | 55 hr |
| Mar 19, 6:22 AM CDT | Areal Flood Warning | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 17 more | 6 hr |
| Mar 19, 6:59 AM CDT | Flash Flood Warning | SGF | Barry, Camden, Christian, Dent, Douglas, Howell and 12 more | 5 hr |
| Mar 19, 11:45 AM CDT | Areal Flood Warning | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 6 hr |
| Mar 19, 5:57 PM CDT | Areal Flood Warning | SGF | Barry, Barton, Camden, Cedar, Christian, Dade and 25 more | 18 hr |
Nearby
River Flood Warnings in Missouri, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.